Preface to the special issue celebrating 50 years of the Journal of Engineering Mathematics

Matar, Omar K. and Wilson, Stephen K. (2017) Preface to the special issue celebrating 50 years of the Journal of Engineering Mathematics. Journal of Engineering Mathematics, 107 (1). pp. 1-4. ISSN 0022-0833

[thumbnail of Matar-Wilson-JEM-2018-Preface-to-the-special-issue-celebrating-50-years-of-the-Journal-of-Engineering-Mathematics]
Preview
Text (Matar-Wilson-JEM-2018-Preface-to-the-special-issue-celebrating-50-years-of-the-Journal-of-Engineering-Mathematics)
Matar_Wilson_JEM_2018_Preface_to_the_special_issue_celebrating_50_years_of_the_Journal_of_Engineering_Mathematics.pdf
Accepted Author Manuscript

Download (68kB)| Preview

    Abstract

    [Abstract unavailable]

    ORCID iDs

    Matar, Omar K. and Wilson, Stephen K. ORCID logoORCID: https://orcid.org/0000-0001-7841-9643;